# SDR TSAA0429071

- Difficulty date: September 20, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- Aircraft time: 49,850 hours, 74,309 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: B System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NON-ETOPS CARGO FLIGHT 909, HNL-LIH: ON CLIMB-OUT PASSING 1500 FT THE FEEL DIFFERENTIAL PRESSURE LIGHT ILLUMINATED.  RETURNED TO HNL.  REPLACED THE B HYDRAULIC SYSTEM RETURN FILTER AND CASE DRAIN FILTERS DUE TO CONTAMINATION, OPS CHECK GOOD.  REPLACED THE A SYSTEM RETURN FILTER AND DRAINED/RE-SERVICED THE A SYSTEM HYDRAULIC RESERVOIR, OPS CHECK GOOD.  CHECKED ELEVATOR PITOT SYSTEM FOR LEAKS IAW AMM 27-31-22, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE
